# SDR 97ZZZX1353

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032022
- Condition: Malfunctioned
- Location: Engine
- Part time: 442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR MALFUNCTION.  ENGINE SLOW TO START.
